Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 40, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at May 31, 2018, 5:27 PM EDT for 4 counties in Kentucky. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2018, 5:27 PM EDT (21:27 UTC)
- Expired
- May 31, 2018, 6:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties McCreary County, KY, Pulaski County, KY, Wayne County, KY, Whitley County, KY
The radar
The Knoxville radar (KMRX), 140 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 5:30 PM EDT | TSTM WND DMG | 3 N Rockholds, KY | TREE DOWN ON HIGHWAY 26...BLOCKING ROAD. |
| May 31, 5:30 PM EDT | TSTM WND DMG | 3 W Mill Springs, KY | A TREE WAS REPORTED TO HAVE BEEN BLOWN DOWN. THE TIME OF THE EVENT IS ESTIMATED FROM RADAR. |
| May 31, 5:39 PM EDT | TSTM WND DMG | 2 W Clio, KY | A TREE WAS REPORTED TO HAVE BEEN BLOWN DOWN. THE TIME OF THE EVENT IS ESTIMATED FROM RADAR. |
| May 31, 5:40 PM EDT | TSTM WND DMG | Monticello, KY | TWO TREES WERE REPORTED TO HAVE BEEN DOWNED. THE TIME OF THE EVENT IS ESTIMATED FROM RADAR DATA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1202 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.2
The text
As transmitted.
045
WUUS53 KJKL 312127
SVRJKL
KYC147-199-231-235-312200-
/O.NEW.KJKL.SV.W.0040.180531T2127Z-180531T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
527 PM EDT THU MAY 31 2018
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Wayne County in south central Kentucky...
Southern Pulaski County in south central Kentucky...
McCreary County in south central Kentucky...
Northwestern Whitley County in south central Kentucky...
* Until 600 PM EDT
* At 527 PM EDT, severe thunderstorms were located along a line
extending from Burnside to near Steubenville to 7 miles north of
Albany, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Somerset, Monticello, Williamsburg, Whitley City, Burnside,
Parmleysville, Sloans Valley, Parnell, Cumberland Falls S.P., Co-
Operative, Bronston, Goldbug, Slickford, Ritner, Krupp, Youngs
Creek, Bark Camp, Blue Heron, Honeybee and Coopersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3692 8496 3696 8494 3695 8490 3700 8484
3703 8488 3705 8462 3697 8434 3695 8437
3694 8436 3695 8428 3690 8410 3671 8421
3663 8476 3671 8502 3676 8501 3685 8506
TIME...MOT...LOC 2127Z 290DEG 38KT 3699 8459 3686 8477 3679 8515
HAIL...0.75IN
WIND...60MPH
$$
JP2 follow-up statements
666
WWUS53 KJKL 312153
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
553 PM EDT THU MAY 31 2018
KYC199-312202-
/O.CAN.KJKL.SV.W.0040.000000T0000Z-180531T2200Z/
Pulaski KY-
553 PM EDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PULASKI COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning for Pulaski County has been cancelled.
LAT...LON 3685 8506 3692 8496 3696 8494 3694 8484
3694 8465 3689 8462 3688 8460 3689 8459
3687 8458 3692 8447 3688 8427 3690 8410
3671 8421 3663 8476 3671 8502 3676 8501
TIME...MOT...LOC 2152Z 290DEG 38KT 3690 8429 3677 8447 3670 8485
$$
KYC147-231-235-312200-
/O.CON.KJKL.SV.W.0040.000000T0000Z-180531T2200Z/
Wayne KY-McCreary KY-Whitley KY-
553 PM EDT THU MAY 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR WAYNE...MCCREARY AND NORTHWESTERN WHITLEY COUNTIES...
At 552 PM EDT, severe thunderstorms were located along a line
extending from Bark Camp to near Marshes Siding to near Slickford,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Monticello, Williamsburg, Whitley City, Parmleysville, Parnell,
Cumberland Falls S.P., Co-
Operative, Goldbug, Slickford, Ritner, Krupp, Youngs Creek, Blue
Heron, Honeybee, Coopersville, Greenwood, Beulah Heights, Kidds
Crossing, Hidalgo and Rockeybranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3685 8506 3692 8496 3696 8494 3694 8484
3694 8465 3689 8462 3688 8460 3689 8459
3687 8458 3692 8447 3688 8427 3690 8410
3671 8421 3663 8476 3671 8502 3676 8501
TIME...MOT...LOC 2152Z 290DEG 38KT 3690 8429 3677 8447 3670 8485
HAIL...<.75IN
WIND...60MPH
$$
JP987
WWUS53 KJKL 312202
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
602 PM EDT THU MAY 31 2018
KYC147-231-235-312212-
/O.EXP.KJKL.SV.W.0040.000000T0000Z-180531T2200Z/
Wayne KY-McCreary KY-Whitley KY-
602 PM EDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR WAYNE...MCCREARY AND
NORTHWESTERN WHITLEY COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been allowed to expire. However gusty
winds are still possible with these thunderstorms.
LAT...LON 3685 8506 3692 8496 3696 8494 3694 8484
3694 8465 3689 8462 3688 8460 3689 8459
3687 8458 3692 8447 3688 8427 3690 8410
3671 8421 3663 8476 3671 8502 3676 8501
TIME...MOT...LOC 2202Z 290DEG 38KT 3687 8418 3674 8436 3667 8474
$$
JPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 5:06 PM EDT, 21 minutes earlier.
Area forecast discussion, May 31, 5:06 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 506 PM EDT Thu May 31 2018 .SHORT TERM...(This evening through Friday night) Issued at 506 PM EDT THU MAY 31 2018 Cold pool dominated MCS has weakened considerably as it crossed the area, but has led to some training storms on the southern flank of the downdraft leading to some potential flash flooding. Another MCS is spreading into the area and will bring one last round of heavy rainfall and potentially some strong winds as it crosses the area over the next few hours. This should act to finally push out the lingering boundaries and end the heavy rain threat by later this evening. Until then, the flash flood threat will continue and possibly the need for a few warnings. Still lots of moist air feeding this activity with PW's well above 1 inch. Some uncertainty what will happen overnight as instability will be zapped and we may see a lull late tonight into Friday morning. Another round of showers and storms will push through tomorrow with a cold front which should be our last more widespread event of the week. Localized heavy rain will again be possible, but the severe threat will be less. Some isolated showers or drizzle could hang on post frontal Saturday night, but should not be significant rainfall. .LONG TERM...(Saturday through Thursday) Issued at 241 PM EDT THU MAY 31 2018 The extended portion of the forecast begins on Saturday with an active upper level pattern in place. Expect a pattern with an increase in amplitude as the models suggest a ridge building in the western CONUS with a trough setting up over the east. Closer to the surface, on Saturday an exiting cold front will be slow to shift east with lingering high pressure to the east. This will likely keep a focus of shower and thunderstorm over far eastern Kentucky. Thus will keep pops over the east for Saturday. For Sunday, a second trough will track over the ridge in the west that has shifted east slightly in the Plains. This wave will then track southeast into the OH Valley. Model soundings suggest ample instability for this event. Thus will expect another round of showers and thunderstorms for Sunday and Sunday night. The mentioned upper level ridge will shift east as well through the period. The mid level subsidence will eventually work its way into eastern Kentucky by Monday. This will result in a dry period across the area through the rest of the extended. Given the northwest flow setting up, a shortwave could clip the northeastern portion of the CWA for Tuesday afternoon. Otherwise, will expect a dry period for much of the rest of the extended with much cooler high temperatures. In fact, these temps are more in the normal range for this time of year. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) ISSUED AT 139 PM EDT THU MAY 31 2018 A complex of showers and storms will move across the area this afternoon. impacting areas in the northern half of the state. This will bring some sharply reduced visibilities. Storms may eventually affect areas farther south this evening, but confidence is low as models are not handling the current situation. Thus, may need some amendments later to include some thunderstorms as confidence increases. Could see some gusty winds around any shower or storm activity today. Activity could linger well into tonight, but confidence is low in timing and aerial coverage. && .JKL WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 2 AM EDT Friday for KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...KAS LONG TERM...SHALLENBERGER AVIATION...KAS
Hazardous weather outlook, May 31, 2:05 PM EDT, 3 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 205 PM EDT Thu May 31 2018 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-012115- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 205 PM EDT Thu May 31 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT FRIDAY... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Scattered to numerous thunderstorms are expected through tonight. Strong to severe thunderstorms are possible with damaging winds and flash flooding being the main threats. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are possible from Friday through Sunday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotters are requested to send in any reports of wind damage, heavy rain, and flooding this afternoon and evening. KAS
In the hours before
Special weather statement, May 31, 4:34 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service JACKSON KY
434 PM EDT THU MAY 31 2018
KYZ079-080-084>088-312115-
Whitley-McCreary-Knox-Bell-Harlan-Laurel-Pulaski-
434 PM EDT THU MAY 31 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN HARLAN...
SOUTHWESTERN LAUREL...BELL...SOUTHWESTERN KNOX...SOUTHEASTERN
PULASKI...NORTHEASTERN MCCREARY AND WHITLEY COUNTIES...
At 434 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Rockcastle Springs to Walden to Kayjay to
Cubage to near Cranks. Movement was southwest at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Williamsburg, Barbourville, Harlan, Pineville, Middlesboro, Julip,
Bobs Creek, Varilla, Swan Lake, Cumberland Falls S.P., Ponza, Black
Snake, Mount Victory, Gausdale, Blanche, Krupp, Cubage, Bark Camp,
Dixie and Wasioto.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3659 8418 3664 8429 3694 8465 3714 8418
3695 8399 3685 8380 3679 8348 3685 8307
3674 8314 3670 8334 3667 8343 3667 8353
3662 8364 3658 8369
TIME...MOT...LOC 2034Z 025DEG 18KT 3701 8434 3684 8416 3674 8387 3671
8351 3674 8314
CGALLocal storm report, May 31, 4:37 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
437 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM TSTM WND DMG 3 W DENNISTON 37.92N 83.59W
05/31/2018 MENIFEE KY 911 CALL CENTER
TREE DOWN ON 460 E.
0135 PM TSTM WND DMG DENNISTON 37.92N 83.54W
05/31/2018 MENIFEE KY 911 CALL CENTER
TREE DOWN ON HIGHWAY 77.
&&
JCARICOLocal storm report, May 31, 4:40 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
440 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD CLOVER BOTTOM 37.50N 84.15W
05/31/2018 JACKSON KY TRAINED SPOTTER
HIGHWAY 421 IS WASHED OUT AT CLOVER BOTTOM.
&&
SHALLENBERGERLocal storm report, May 31, 4:42 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
442 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD SANDGAP 37.48N 84.09W
05/31/2018 JACKSON KY TRAINED SPOTTER
HIGHWAY 421 WAS WASHED OUT AT SANDGAP.
&&
SHALLENBERGERSpecial weather statement, May 31, 5:03 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service JACKSON KY
503 PM EDT THU MAY 31 2018
KYZ079-080-083>086-312130-
Whitley-McCreary-Knox-Wayne-Laurel-Pulaski-
503 PM EDT THU MAY 31 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...LAUREL...
NORTHWESTERN KNOX...SOUTHERN PULASKI...CENTRAL MCCREARY AND
NORTHWESTERN WHITLEY COUNTIES...
At 502 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Maplesville to near Sloans Valley to near
Jamestown. Movement was south at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Somerset, London, Monticello, Whitley City, Burnside, Fariston,
Cumberland Falls S.P., Mount Victory, Bark Camp, Honeybee, Wilton,
Alpine, Hare, Ruth, Dorthae, Quinton, Betsey, Rockcastle Springs,
Bertha Station and Zula.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3692 8496 3696 8494 3695 8490 3700 8484
3705 8491 3709 8490 3711 8451 3718 8432
3717 8430 3719 8427 3727 8404 3693 8392
3672 8446 3672 8502 3676 8501 3685 8506
TIME...MOT...LOC 2102Z 352DEG 25KT 3714 8403 3698 8449 3695 8513
CGALLocal storm report, May 31, 5:08 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
508 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM TSTM WND DMG 1 WNW BETHANY 37.66N 83.49W
05/31/2018 WOLFE KY 911 CALL CENTER
TREE DOWN ON HIGHWAY 1812...BLOCKING ONE LANE.
&&
JCARICOThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 12:34 PM EDT | Areal Flood Advisory | JKL | Estill, Montgomery, Powell | 3 hr |
| May 31, 12:43 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Menifee, Montgomery, Powell | 47 min |
| May 31, 1:19 PM EDT | Special Weather Statement | JKL | Wolfe | 26 min |
| May 31, 1:30 PM EDT | Special Weather Statement | JKL | Lee | 30 min |
| May 31, 1:31 PM EDT | Severe Thunderstorm Warning | JKL | Lee, Wolfe | 29 min |
| May 31, 1:44 PM EDT | Special Weather Statement | JKL | Estill | 31 min |
| May 31, 1:45 PM EDT | Areal Flood Advisory | JKL | Estill, Jackson, Lee, Rockcastle | 3 hr |
| May 31, 1:55 PM EDT | Special Weather Statement | JKL | Breathitt | 35 min |
| May 31, 2:03 PM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 11 hr |
| May 31, 2:21 PM EDT | Special Weather Statement | JKL | Johnson, Magoffin | 24 min |
| May 31, 2:32 PM EDT | Flash Flood Warning | JKL | Jackson, Rockcastle | 3 hr |
| May 31, 2:39 PM EDT | Special Weather Statement | JKL | Owsley | 36 min |
| May 31, 2:45 PM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Owsley | 3 hr |
| May 31, 2:52 PM EDT | Special Weather Statement | JKL | Estill, Menifee, Powell, Wolfe | 23 min |
| May 31, 3:02 PM EDT | Special Weather Statement | JKL | Floyd, Knott, Letcher, Pike | 28 min |
| May 31, 3:12 PM EDT | Special Weather Statement | JKL | Clay, Leslie | 33 min |
| May 31, 3:20 PM EDT | Flash Flood Warning | JKL | Clay, Jackson, Owsley | 3 hr |
| May 31, 3:24 PM EDT | Areal Flood Advisory | JKL | Clay, Knox, Laurel, Leslie | 3 hr |
| May 31, 3:39 PM EDT | Special Weather Statement | JKL | Martin, Pike | 36 min |
| May 31, 3:45 PM EDT | Special Weather Statement | JKL | Harlan, Letcher | 45 min |
| May 31, 4:08 PM EDT | Areal Flood Advisory | JKL | Laurel | 3 hr |
| May 31, 4:17 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Fleming, Menifee, Montgomery, Powell and 1 more | 43 min |
| May 31, 4:26 PM EDT | Special Weather Statement | JKL | Jackson, Pulaski, Rockcastle | 34 min |
| May 31, 4:33 PM EDT | Areal Flood Advisory | JKL | Jackson, Pulaski, Rockcastle | 2 hr |
| May 31, 4:34 PM EDT | Special Weather Statement | JKL | Bell, Whitley | 41 min |
| May 31, 4:44 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Breathitt, Elliott, Lee, Magoffin, Menifee and 4 more | 46 min |
| May 31, 4:50 PM EDT | Areal Flood Advisory | JKL | Knox, Whitley | 3 hr |
| May 31, 4:51 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Fleming, Rowan | 24 min |
| May 31, 5:02 PM EDT | Flash Flood Warning | JKL | Knox | 3 hr |
| May 31, 5:03 PM EDT | Special Weather Statement | JKL | Laurel, McCreary, Wayne | 27 min |
| May 31, 5:13 PM EDT | Areal Flood Advisory | JKL | Laurel, McCreary, Pulaski, Wayne | 3 hr |
| May 31, 5:16 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Whitley | 44 min |
| May 31, 5:25 PM EDT | Areal Flood Warning | JKL | Jackson, Rockcastle | 3 hr |
| May 31, 5:38 PM EDT | Areal Flood Advisory | JKL | McCreary, Wayne, Whitley | 3 hr |
| May 31, 5:42 PM EDT | Flash Flood Warning | JKL | Laurel, McCreary, Whitley | 3 hr |
| May 31, 5:43 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Knox, McCreary, Whitley | 47 min |
| May 31, 6:01 PM EDT | Special Weather Statement | JKL | McCreary, Wayne | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.